Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have fatty liver, kidney stone and arthritis in knee. Suggest effective medicine for weight loss

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Hi my present weight is 80 Kgs and want to reduce to 70 Kgs. My cholesterol lever is 148. sugar level is 83/163. T3T4TSH is 11.5 and HbA1C report is 5.1%. I have grade 1 fatty liver. My height is 172. Please advise medicine to reduce my weight is 172 cms. When I use to run I feed pain in stomach. I have kidney stone in both kidney. I have also arthritis in both knees. Please till me which medicine should I have to take to reduce my weight and for stomach pain.
Posted Tue, 5 Mar 2013 in Weight Loss
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the question,
As as now, weight loss involves a determination to change both lifestyle, eating habits and improve physical activity (avoid a sedantary life style). As far as life style and feeding habits are concerned, it is advisable to avoid to the maximum fatty foods, eat more vegetables and fruits and drink a lot of water, especially for the kidney stone problem you got. Vegetables and fruits on their own shall go long way in regularizing your intestinal motility, bring to you necessary vitamins and your stomach problems could get corrected on their own.
The exercises that you can do do not imply you becoming an olympic champion. Having a 30 to 45 minutes brisk walking at least thrice a day could be of much help. This corresponds to a distance of about 8km, and you can get portable pedometers, these are portable machines, that could easily indicate to you the distance walked. You should try to develop this idea of walking or exercise as a habit, and take it as fun and not a burden. Doing it in groups or having a partner makes it at times more easier.
The pain you feel when running could be ascribed to many causes. This could simply be due to the stone because you get dehydrated, and therefore having enough water and drinking much water could be of help on its own.
As I said, there is no effective medication today to lose weight, and all drugs being on the market today have side effects and are associated with high rates on relapse when the drug is stopped.
For stomach pain, a detailed clinical and paraclinical exams are required to actually ascribe the stomach pain to a particular cause. Stomach pain has a thousand and one causes. Consulting your internist for a proper evaluation of this stomach problems and further advise could be of great help.
Thanks for using Health Care Magic as I hope this helps,
Best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor